# SDR USAA040449

- Difficulty date: July 21, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Slat
- Part time: 41,553 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN TO CORE BOND DELAMINATION 2 INCH BY 3 INCH AREA, NR 5 SLAT TOP SURFACE OUTBOARD END.  REMOVED DAMAGED SKIN AND CORE MATERIAL, INSTALLED NEW CORE AND TOP DOUBLER PER SRM 51-70-10.  (M)
